Please use this identifier to cite or link to this item:
Title: An a posteriori error indicator for discontinuous Galerkin approximations of fourth-order elliptic problems
Authors: Georgoulis, EH
Virtanen, J
Houston, P
First Published: Jan-2011
Citation: IMA JOURNAL OF NUMERICAL ANALYSIS, 2011, 31 (1), pp. 281-298
DOI Link: 10.1093/imanum/drp023
ISSN: 0272-4979
eISSN: 1464-3642
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.